# SDR 200600092

- Difficulty date: April 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,498 hours, 21,220 cycles
- Engine: Ge CF650C2B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Condition: Ground Damage
- Location: Bs 270-300
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING, AIRCRAFT WAS STRUCK ON THE RT SIDE OF THE FUSELAGE, FWD OF THE AOA SENSOR AND BEHIND THE LOWER PITOT PROBE.  CAUSED A DENT 12 INCHES LONG, BY 5 INCHES WIDE.  A FURTHER DENT WAS CAUSED IN THE RVSM AREA, JUST AFT OF THE LWR PITOT PROBE.
